# SDR UPS802203

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 564091549
- Condition: Cracked
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND 1 INCH LONG CRACK ON PRESSURE BULKHEAD WEB AT FS 980, RBL 2.65.  INSTALLED REPAIR IAW UPS EO DC8-53-1308.
